Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonlinear Volterra functional equations and linear parabolic differential systems


Author: J. Yeh
Journal: Trans. Amer. Math. Soc. 95 (1960), 408-432
MSC: Primary 35.88; Secondary 35.79
MathSciNet review: 0126621
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.88, 35.79

Retrieve articles in all journals with MSC: 35.88, 35.79


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0126621-0
Article copyright: © Copyright 1960 American Mathematical Society